# SDR DALA2019071104157

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 65,568 hours, 51,134 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE BOARDING FLIGHT LEADER AND CAPT SMELLED BURNING OIL ORDER IN COCKPIT AND FWD CABIN FOUND OIL AROUND APU NON REM DOORS. T/S PER NO GO ODI FOUND APU INLET CONTAMINATED PERFORMED DUCT BURN OUT PER WORK CARD 7100-2619 LEACK CHECK LEFT AND RIGHT PACK NO LEAKS NOTED NO ODER OR FUMES AT THIS TIME. (LP9890222)
